# SDR 2008UALA01146

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 36,434 hours, 10,095 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Condition: Faulty
- Location: Apu Fire Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING HORN INOP.   FOUND HORN FAULTY.  REPLACED APU FIRE WARNING HORN.
